# SDR DALA1249643756

- Difficulty date: September 30, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 36,763 hours, 13,779 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Sparks
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  THE FORWARD GALLEY OVEN BEGAN EMITTING SPARKS AND SMOKE.  ACFT DIVERTED.  MX FOUND OVEN MOTOR DAMAGED.  PULLED AND SECURED OVEN CIRCUIT BREAKER.   OVEN REPLACED AND ACFT RETURNED TO SERVICE.
